| Catalog Number |
SCF-520 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
02/10/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: malposition.
Event or Problem Description
Healthcare professional reported right side "lateral displacement of implant." the device has been explanted and replaced.